Posted by Flash on October 30, 2001 at 03:56:13:
In Reply to: LSD and mushroom question...plus more posted by Shane Jordan on October 30, 2001 at 01:09:40:
The truth is we have no way of knowing. However most CH sufferers have never taken hallucinogens, and those that have usually began after the headaches started.
The most likely scenario is that you were going to get CH anyway, and perhaps the hallucinogens you took postponed it a few years.
All of the stuff you have heard or read about LSD changing your brain etc is nonsense. Goto www.erowid.org to have those urban myths exploded.
LSD is only slightly more toxic than vitamin A, much less toxic than caffiene, nicotene, and alcohol. It's just that LSD has a similar structure to the neurotransmitter serotonin, so similar that you body confuses the two substances.
What we do know is that CH is caused by a brain deformity, and that this deformity is probably inherited. We also know that CH sufferers have a higher than normal incidence of other syndromes. These syndromes and other deformities are often caused by the mothers immune system attacking the baby whilst in the womb. Male babies are much more likely to be attacked in this way than female babies. Having asymetrical features is a good indication that this has occured. You may also suffer from things like irritable bowel syndrome, and certain minor heart irregularities. In fact the shock thing you describe sounds more like a palpitation or irregular pulse - I should know. Have your heart checked out, but don't worry about it, 100BPM and irregular is considered 'normal' for me, and I've had every test under the sun. The docs can't tell me why it is the way it is, but they can tell me that there is nothing actually wrong with it.
CH is a bit like that. It isn't directly dangerous, but it is extremely painful (and worse still it has the potential to wreck yuour life).
If you have taken lots of acid in the past then you may find it worthwhile to take some again. Just go easy on it. The most common anti CH drugs are all closely related to hallucinogenic substances.
Hope this helps.
Post a Followup